A white noise approach to a class of non-linear stochastic heat equations


Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen


Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Functional Analysis
Volume: 146
Issue number: 2
Page range: 382-415
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-1236
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Benth, Fred Espen ; Deck, Thomas ; Potthoff, Jürgen (1997) A white noise approach to a class of non-linear stochastic heat equations. Journal of Functional Analysis Amsterdam [u.a.] 146 2 382-415 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item